@Article{CMR-31-131, author = {Liang and Li and and 19324 and and Liang Li and Chunyan and Xiong and and 19325 and and Chunyan Xiong and Zhou and Jiang and and 19326 and and Zhou Jiang}, title = {Lipschitz Estimates for Commutators of $p$-adic Fractional Hardy Operators}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {2}, pages = {131--140}, abstract = {

In this paper, the boundedness of commutators generated by the $n$-dimensional fractional Hardy operators and Lipschitz functions on $p$-adic function spaces are obtained. The authors show that these commutators are bounded on Herz space and Lebesgue space with suitable indexes. Moreover, the commutator of Hardy-Littlewood-Poly√° operator is also considered.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.02.04}, url = {http://global-sci.org/intro/article_detail/cmr/18936.html} }